MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL27GA1/2IN; NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL27GA1/2IN; NEEDLE
Model Number 300255
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that hypoint ndl27ga1/2in needle separated from the barrel.The following information was provided by the initial reporter: needle was separated from barrel during using on market.Customer tested the pfs and needle from the same batches, the same issue happened.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 5/7/2021.H.6.Investigation: the customer issued a complaint for a needle separated from barrel from the market by the end user.One (1) photo and five (5) samples were provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.The returned samples were examined and no issue was observed.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint meet all acceptable quality levels (aql¿s), were manufactured and released according to applicable procedures and specifications.Based on the investigation conclusion, bdm-ps was not able to confirm the symptom perceived by the customer or correlate this symptom with a potential cause linked to bd process.
 
Event or Problem Description

Brand Name
HYPOINT NDL27GA1/2IN
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11704354
Report Number8041187-2021-00332
Device Sequence Number3460825
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2024
Device Model Number300255
Device Catalogue Number300255
Device Lot Number9287104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1